MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD IRIS SCISSORS STRAIGHT 4 1/2, 25/BOX; INSTRDEFLTDEFLT

INTEGRA LIFESCIENCES MANSFIELD IRIS SCISSORS STRAIGHT 4 1/2, 25/BOX; INSTRDEFLTDEFLT
Catalog Number 5-304-ST-25
Medical Device Problem Codes Material Frayed (1262); Mechanical Jam (2983)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the iris scissors straight 4 1/2, 25/box (5-304-st-25) were unable to cut sutures.It was conveyed that the handles were too tight to move, and the tips were dull, which resulted in small redness and discomfort for the patient.No death or surgical delay reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3.G6, h2, h3, h6, h11.The iris scissors straight 4 1/2, 25/box (5-304-st-25) was not returned for evaluation after three good faith attempts (gfes) were made.The lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.The definite root cause cannot be determined.The issue of being tight and dull may be the result of damage or customer preference.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
IRIS SCISSORS STRAIGHT 4 1/2, 25/BOX
Common Device Name
INSTRDEFLTDEFLT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22686958
Report Number3014334038-2025-00111
Device Sequence Number18360307
Product Code HNF
UDI-Device IdentifierG165SU71055110
UDI-PublicG165SU71055110
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-304-ST-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown